Open Access
June, 1976 Convergence of Submartingales in Banach Lattices
Jerzy Szulga, Wojbor A. Woyczynski
Ann. Probab. 4(3): 464-469 (June, 1976). DOI: 10.1214/aop/1176996095


We discuss analogues of Doob's convergence theorem for submartingales with values in Banach lattices with the Radon-Nikodym property.


Download Citation

Jerzy Szulga. Wojbor A. Woyczynski. "Convergence of Submartingales in Banach Lattices." Ann. Probab. 4 (3) 464 - 469, June, 1976.


Published: June, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0402.60008
MathSciNet: MR405577
Digital Object Identifier: 10.1214/aop/1176996095

Primary: 60G45
Secondary: 60B99

Keywords: Banach lattice , Radon-Nikodym property , submartingale

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 3 • June, 1976
Back to Top